Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 348, Number 1

All articles in this issue are freely accessible.

Weakly repelling fixpoints and the connectivity of wandering domains
Walter Bergweiler and Norbert Terglane.
Trans. Amer. Math. Soc. 348 (1996), 1-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327252
Invertibility preserving linear maps on $\mathcal{L}(X)$
A. R. Sourour.
Trans. Amer. Math. Soc. 348 (1996), 13-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311919
The space of invariant functions on a finite Lie algebra
G. I. Lehrer.
Trans. Amer. Math. Soc. 348 (1996), 31-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322953
Measure-Valued Solutions to Initial-Boundary Value Problems for Certain Systems of Conservation Laws: Existence and Dynamics
Hermano Frid.
Trans. Amer. Math. Soc. 348 (1996), 51-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321574
Polynomial structures for nilpotent groups
Karel Dekimpe, Paul Igodt and Kyung Bai Lee.
Trans. Amer. Math. Soc. 348 (1996), 77-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327254
Nonnegative Radix Representations for the Orthant $R^{n}_{+}$
Jeffrey C. Lagarias and Yang Wang.
Trans. Amer. Math. Soc. 348 (1996), 99-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333392
Gelfand-Kirillov dimension in Jordan Algebras
C. Martinez.
Trans. Amer. Math. Soc. 348 (1996), 119-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329537
Complex convexity in Lebesgue-Bochner Function Spaces
Patrick N. Dowling, Zhibao Hu and Douglas Mupasiri.
Trans. Amer. Math. Soc. 348 (1996), 127-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327255
Subgroups of $GL(n^{2}, \bold C)$ containing $PSU(n)$
V. P. Platonov and D. Z. Ðokovic.
Trans. Amer. Math. Soc. 348 (1996), 141-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Some New Homogeneous Einstein Metrics on Symmetric Spaces
Megan M. Kerr.
Trans. Amer. Math. Soc. 348 (1996), 153-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327258
On the variances of occupation times of conditioned Brownian motion
Biao Zhang.
Trans. Amer. Math. Soc. 348 (1996), 173-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321591
Failure of normality in the box product of uncountably many real lines
L. Brian Lawrence.
Trans. Amer. Math. Soc. 348 (1996), 187-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303123
A Concordance Extension Theorem
Joel L. Jones.
Trans. Amer. Math. Soc. 348 (1996), 205-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303122
A problem of Foldes and Puri on the Wiener process
Z. Shi.
Trans. Amer. Math. Soc. 348 (1996), 219-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321589
Second Root Vectors for Multiparameter Eigenvalue Problems of Fredholm Type
Paul Binding and Tomaz Kosir.
Trans. Amer. Math. Soc. 348 (1996), 229-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321567
Uniform harmonic approximation of bounded functions
Stephen J. Gardiner.
Trans. Amer. Math. Soc. 348 (1996), 251-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316850
Global smooth solutions for a class of parabolic integrodifferential equations
Hans Engler.
Trans. Amer. Math. Soc. 348 (1996), 267-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321573
Powers in Finitely Generated Groups
E. Hrushovski, P. H. Kropholler, A. Lubotzky and A. Shalev.
Trans. Amer. Math. Soc. 348 (1996), 291-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316851
On the Well-Posedness of the Kirchhoff String
Alberto Arosio and Stefano Panizzi.
Trans. Amer. Math. Soc. 348 (1996), 305-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333386
Defect zero blocks for finite simple groups
Andrew Granville and Ken Ono.
Trans. Amer. Math. Soc. 348 (1996), 331-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321575
Uniqueness theorems in inverse spectral theory for one-dimensional Schrödinger operators
F. Gesztesy and B. Simon.
Trans. Amer. Math. Soc. 348 (1996), 349-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1329533
Negative Flows of the potential KP-hierarchy
Guido Haak.
Trans. Amer. Math. Soc. 348 (1996), 375-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340176
The spaces of index one minimal surfaces and stable constant mean curvature surfaces embedded in flat three manifolds
Manuel Ritoré and Antonio Ros.
Trans. Amer. Math. Soc. 348 (1996), 391-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322955